# SDR CALA2012120600849

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 47,553 hours, 25,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C277986
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND A DENT JUST AFT OF THE 178 BULKHEAD AT THE 7 O`CLOCK POSITION LOOKING FOWARD.
